| Model Number |
23375 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/16/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 90% stenosed target lesion was located in the severely tortuous and severely calcified iliac artery.A 14-4/5.8/120 xxl vascular balloon catheter was advanced for dilatation.However, during the first inflation, the balloon ruptured.The procedure was completed with a different device.There were no patient complications nor injuries reported.
Additional Manufacturer Narrative
Initial reporter address 1: (b)(6).